# SDR FDEA201103070902

- Difficulty date: March 7, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Component: Te Flap
- Component part number: 6521630174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD T/E FORE FLAP GOUGED, L/E LOWER SKIN NEAR OTBD END, APPROX WBL 240.  REMOVED DAMAGED AREA, FABRICATED REPAIR DOUBLER, AND INSTALLED REPAIR DOUBLER   AT RT WING I/B T/E FORE FLAP L/E LOWER SKIN NEAR O/B END IAW SRM 57-50-4 FIG 1, 51-  10-1, AND 51-30-02
